Automorphism groups of non-orientable Riemann surfaces

E. Bujalance , F. J. Cirre , J. J. Etayo , Grzegorz Gromadzki , E. Martínez

Abstract

n/a
Author E. Bujalance
E. Bujalance,,
-
, F. J. Cirre
F. J. Cirre,,
-
, J. J. Etayo
J. J. Etayo,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
, E. Martínez
E. Martínez,,
-
Pages183-193
Publication size in sheets0.6
Book Campbell C. M., Quick M. R., Robertson E. F., Roney-Dougal M. (eds.): Groups St Andrews 2013, Annals of Computer Science and Information Systems, no. 422, 2015, Cambridge University Press, ISBN 978-11-07514-54-6, [978-13-16227-34-3], DOI:10.1017/CBO9781316227343
Keywords in EnglishRiemann surface, automorphism of Riemann surfaces, minimum genus problem, maximum order problem
DOIDOI:10.1017/CBO9781316227343
Languageen angielski
Score (nominal)5
ScoreMinisterial score = 5.0, 19-12-2017, BookChapterNotSeriesMainLanguages
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back